# SDR GTIA2020110935435

- Difficulty date: November 8, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 28,788 hours, 13,088 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN COCKPIT & CABIN ON DESCENT (FINAL) INTO BWI.  PERFORMED ENGINE RUN OF ENGINE NR 1 & 2, IAW AMM 71-00-00.  FOUND ODOR ON PACK NR 1 CONT TO L/P 2629233-2 FOR MORE INFO.
